In this paper we present a simple method to fit a discrete distribution on the first two moments of a given random variable. With the Fitted distribution we solve approximately Lindley's equation for the D/G/1 queue with discrete service-time distribution using a moment-iteration method. Numerical results show excellent performance of the method.
|Journal||Probability in the Engineering and Informational Sciences|
|Publication status||Published - 1995|
Adan, I. J. B. F., Eenige, van, M. J. A., & Resing, J. A. C. (1995). Fitting discrete distributions on the first two moments. Probability in the Engineering and Informational Sciences, 9(4), 623-632. https://doi.org/10.1017/S0269964800004101